# SDR AUS20011321

- Difficulty date: December 8, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 706M31G04
- Condition: Leaking
- Location: Fuel Control
- Component: Fuel Controllin, Ge, CFM563C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE TCC VALVE LOWER ACTUATOR LEAKING.
